# SDR CALA2018021900696

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 75,065 hours, 10,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCD 2L EMERG EXIT LIGHT WILL NOT TURN ON DURING FA TEST. RELAMPED DOOR SILL LIGHT AT 2L,ALL LIGHTS NOW TEST NORMAL DURING EMERGENCY LIGHT TEST REF AMM33-51-00.
